# SDR CA111118013

- Difficulty date: November 18, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- System (JASC): 2562 · Emergency Locator Beacon
- Part: G Switch
- Part number: 4536604
- Part serial: 08403
- Condition: Intermittent
- Location: Elt
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING ANNUAL RE-CERT OF THE ELT 406HM, IT WAS NOTED THAT THE G-SWITCH WAS INTERMITENT.  THIS HAS ALSO BEEN NOTED ON PREVIOUS ELT INSPECTIONS.  ELT SENT TO APPROVED VENDOR FOR REPAIR.
